赵东霞, 王宏洲. Positive Solutions to a Second-Order Singular Periodic Boundary Value Problem with Derivative Argument[J]. 2008, (4): 291-296.DOI:
含导数项的奇异二阶周期边值问题的正解
摘要
在二阶非线性微分方程周期边值问题的基础上
利用锥映射不动点定理
讨论了带有导数项的二阶非线性周期边值问题的正解的存在性
并且允许非线性项具有奇异性这一限制条件
最后给出了解的存在性定理
还把这一结果应用于一个具体的二阶边值问题中
同时对前人的结果进行了改进和推广.
Abstract
On the basis of nonlinear second-order periodic boundary value problem
the paper mainly discusses the existence of positive solutions to a class of nonlinear second-order singular periodic boundary value problem with derivative argument by using Krasnoselskii fixed point theorem of cone map.The sufficient conditions for positive periodic solutions are obtained.The results are applied to a detailed example
and the traditional results are improved.
关键词
Keywords
references
Jiang Daqing.On the existence of positive solutions to second-order periodic BVPs[J].Mathematica Acta Scientia,1998,18(Supp):31-35.
万阿英,蒋达清.奇异超线性二阶周期边值问题的正解[J].吉林大学(自然科学学报),2001(2):25-27.Wan Aying,Jiang Daqing.Positive solutions to a singular superlinear second order periodic boundary value problem[J].ACTA Scientiarum Naturalium Universitatis Jilinensis,2001(2):25-27.(in Chinese)
李永祥.二阶非线性常微分方程的正周期解[J].数学学报,2002(3):481-488.Li Yongxiang.Positive periodic solutions of nonlinear second order ordinary differential equations[J].ACTAMathematicasinica,2002(3):481-488.(in Chinese)
Wang Junyu,Jiang Daqing.A singular nonlinear second order boundary value problem[J].Tohuko Math J,1998,143:60-95.
Ding Wei,Han Maoan,Yan Jurang.Periodic boundary value problems for the second order functional differentialequations[J].J.Math.Anal.Appl.2004,298:341-351.
Torres P J.Existence of one-signed periodic solutions of some second-order differential equations via a Krasnoselskiifixed point theorem[J].J.Diff.Equs,2003,190:643-662.